# SDR UALA2011042101921

- Difficulty date: April 20, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 60,742 hours, 22,540 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOORBEAM CORRODED AT STA 1660, RBL 3 TO RBL 5.  REPLACED FLOORBEAMS FROM RBL 3 TO RBL 24 PER SRM.  ACP ON PEMCO NR 2537N00118, BY MECH AND INSPECTOR.
